UGC CARE norms ugc approved journal norms IJRTI Research Journal

WhatsApp
Click Here

International Journal for Research Trends and Innovation
International Peer Reviewed & Refereed Journals, Open Access Journal
ISSN Approved Journal No: 2456-3315 | Impact factor: 8.14 | ESTD Year: 2016
Scholarly open access journals, Peer-reviewed, and Refereed Journals, Impact factor 8.14 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool) , Multidisciplinary, Monthly, Indexing in all major database & Metadata, Citation Generator, Digital Object Identifier(DOI)

Call For Paper

For Authors

Forms / Download

Published Issue Details

Editorial Board

Other IMP Links

Facts & Figure

Impact Factor : 8.14

Issue per Year : 12

Volume Published : 7

Issue Published : 75

Article Submitted : 4262

Article Published : 2397

Total Authors : 6316

Total Reviewer : 532

Total Countries : 44

Indexing Partner

Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License
Published Paper Details
Paper Title: RP-147: Formulation of solutions of standard quadratic congruence modulo an eighth multiple of square of an odd prime in a special case.
Authors Name: Prof B M Roy
Download E-Certificate: Download
Author Reg. ID:
IJRTI_181382
Published Paper Id: IJRTI2011005
Published In: Volume 5 Issue 11, November-2020
DOI:
Abstract: In this paper the author has formulated the solutions of a standard quadratic congruence modulo an eighth multiple of square of an odd prime in a special case. Such type of congruence always has 4p - incongruent solutions, where p is the prime in the modulus. Various numerical examples are solved using the established formula; solutions are tested and verified true. The formulation made the calculation of solutions orally. This is the merit of the paper.
Keywords: Composite modulus, Eighth multiple, Formulation, Quadratic congruence.
Cite Article: "RP-147: Formulation of solutions of standard quadratic congruence modulo an eighth multiple of square of an odd prime in a special case.", International Journal of Science & Engineering Development Research (www.ijrti.org), ISSN:2455-2631, Vol.5, Issue 11, page no.29 - 31, November-2020, Available :http://www.ijrti.org/papers/IJRTI2011005.pdf
Downloads: 00093066
ISSN: 2456-3315 | IMPACT FACTOR: 8.14 Calculated By Google Scholar| ESTD YEAR: 2016
An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 8.14 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator
Publication Details: Published Paper ID: IJRTI2011005
Registration ID:181382
Published In: Volume 5 Issue 11, November-2020
DOI (Digital Object Identifier):
Page No: 29 - 31
Country: Goregaon, M. S, India
Research Area: Applied Mathematics
Publisher : IJ Publication
Published Paper URL : https://www.ijrti.org/viewpaperforall?paper=IJRTI2011005
Published Paper PDF: https://www.ijrti.org/papers/IJRTI2011005
Share Article:

Click Here to Download This Article

Article Preview
Click Here to Download This Article

Major Indexing from www.ijrti.org
Google Scholar ResearcherID Thomson Reuters Mendeley : reference manager Academia.edu
arXiv.org : cornell university library Research Gate CiteSeerX DOAJ : Directory of Open Access Journals
DRJI Index Copernicus International Scribd DocStoc

ISSN Details

ISSN: 2456-3315
Impact Factor: 8.14 and ISSN APPROVED
Journal Starting Year (ESTD) : 2016

DOI (A digital object identifier)


Providing A digital object identifier by DOI.ONE
How to Get DOI?

Conference

Open Access License Policy

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License

Creative Commons License This material is Open Knowledge This material is Open Data This material is Open Content

Important Details

Social Media

Join RMS/Earn 300

IJRTI

Indexing Partner